# SDR DXTA2023053087370

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500123
- Aircraft time: 7,612 hours, 5,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 533600
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: FORWARD CEILING EMERGENCY LIGHT BY MAIN CABIN DOOR DOES NOT ILLUMINATE WHEN EMER LT SWITCH SELECTED TO ON. BOTH THE MIDDLE AND AFT ILLUMINATE NORMALLY.   POWERED UP AND ARMED EMER LIGHTING SYSTEM. VERIFIED OVERHEAD CEILING EMER LIGHTS OVER MED DO NOT ILLUMINATE. REMOVED LIGHT ASSMEBLY TO GAIN ACCESS TO P/N AND NOTIFIED MCC TO PLACE ON ORDER, LIGHT ASSY P/N 5336-00. POO. (KA, 05/29/23) RECEIVED LIGHT ASSEMBLY P/N 5336-00 AND INSTALLED REFERENCING EMREAR EMB505S MM TASK 33-26-01-400-801-A.PERFORMED AND OPERATIONAL CECK  NOTING NO DEFECTS AT THIS TIME
